MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION THREADER; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION THREADER; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 1860
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reported address 1: (b)(4).Initial reporter city: (b)(4).
 
Event or Problem Description
It was reported that balloon rupture occurred.A 1.2mm x 12mm threader balloon catheter was advanced for dilatation.However, during inflation at nominal pressure, the balloon ruptured.The procedure was completed with a different device.There were no patient complications nor injuries reported.

Brand Name
THREADER
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10954555
Report Number2134265-2020-17011
Device Sequence Number11484281
Product Code LOX
UDI-Device Identifier08714729848127
UDI-Public08714729848127
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K134031
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/11/2022
Device Model Number1860
Device Catalogue Number1860
Device Lot Number0025196482
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/20/2020
Initial Report FDA Received Date12/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1